Forums


Dealing with Treatment Side Effects

Memory and cognitive issues

  • By ninaw Keymaster

    Do you have problems with memory, brain fog, or other cognitive side effects? Share in this forum!

    Let others know what these side effects are like for you in daily life, and any tips for dealing with them.

    Privacy: all forums are anonymous and only display your username and any profile picture you select.

    reply
  • By Laclark

    Now what’s the question?

    reply
    • By ninaw Keymaster

      Hi @laclark, I’ll add a more clear question in the forum description, thanks for pointing that out! We’re really looking to have some personal experience so that we can share this forum when someone’s having a hard time. Could you share why you’re experiencing these issues/when they started, what affect they have on daily life, and any tips you’ve got for dealing with them?

      Appreciate your input here!
      – Nina, ProstateCancer.net Team

      reply
  • By Sam Collins

    I would love to hear what others say about this. My friends that have had brain fog hate it like me. I have had so many treatments in the past 13+ years it’s a wonder that I can even write this but I keep trying. My wife had to take over paying bills, bank business and other business that we do. She probably does a better job then me any way! Ha Ha. You have to learn to laugh at yourself or you’ll go crazy. It’s not our fault, it’s just what we have been handed in life. This cancer or the side affects doesn’t make us any less of a man. How I handle it is the kicker. I decided to put my pride behind me. I started taking antidepressants early so I had something to help me fight off depression, anxiety and any other mental problems that might pop up. I didn’t need that I had cancer to fight. Sometimes I’m talking to someone and in the middle of it I just go blank. I have a hard time with names. I’ve just learned to laugh at myself. That helps me to be in control. I try to stay in control of my journey as much as possible. These side effects are hell and a friend of mine killed himself, because he let the side affects win over him. I put my male pride down, laugh at myself when it gets foggy and just ask for help. God bless and pray for me.

    reply